A 47-year-old female asked:
Disclaimer

could metrogel for rosacea be causing my burning mouth and facial neuraligia symptoms?

1 doctor answer
Dr. Nazhat Sharma
57 years experience Ophthalmology
Metro gel: Usually metro gel on the face can cause nasopharyngitis And headaches. Other adverse experiences reported when using topical metronidazole include skin irritation, transient redness, metallic taste, tingling or numbness of the extremities and nausea. Consult your doctor if you have similar reaction.
Answered on Aug 17, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Yale Kanter
60 years experience Ophthalmology
Skin disorder: Would suggest you see a dermatologist who can put this in the proper perspective and who can answer your questions appropriately.
A 45-year-old female asked:
Dr. Lori Semel
34 years experience Pediatrics
Rosacea: Beyond metrogel and sulfa there are other methods to help with rosacea including chemical peels and laser/ipl. Speak to your dermatologist about deali ... Read More
1
1 thank
A 38-year-old member asked:
Dr. James Shire
39 years experience Facial Plastic Surgery
It depends.: Metrogel is not very effective.
1
1 thank
A 27-year-old female asked:
Dr. Otto Placik
33 years experience Plastic Surgery
FDA: Category B: This means that animal reproduction studies have not demonstrated a risk to the fetus but it also means that the studies are limited with a lack of tr ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month